# SDR SWAA2022072724546

- Difficulty date: June 30, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. LEFT/Z-CHANNEL HAS CORROSION AROUND FASTENERS HOLE FROM STA 727C TO STA 787 LBL-22. / [01] FOUND EXFOLIATED CORROSION TO BE OUT OF LIMITS AS PER B737 SRM 53-00-53-1A-2;[02] RECIEVED NEW PART 146A7502-27; PART WILL BE INSTALLED UNDER TASK CARD: TTG8Q0043PN3;[03] VERIFIED STEPS 1 AND 2.
